Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Pacitane 2mg, risdone 2 mg, not able to ejaculate.

User rating for this question
Very Good
Answered by

Practicing since : 2004
Answered : 1835 Questions
Age : 26 yrs
Height : 5 feet 6 inches
Weight :70
My doctor prescribed me medicines for my treatment, namely, PACITANE 2mg, RISDONE 2mg.
I am taking these medicines for over a month now.
My main query is, as i started taking these tablets, I am not able to Ejaculate semen while masturbation. As i masturbate, ejaculation has totally stopped.
Is this normal while taking these medicines ?
Posted Sun, 6 May 2012 in Men's Health
Answered by Dr. Ashish Mittal 21 hours later

Thanks for the query.

The important aspects of your query are:
•     Age 26 years
•     Receiving treatment with: Risdone 2mg and Pacitane 2mg for 1 month
•     Inability to ejaculate after starting treatment with the above medications.

This condition may be because of retrograde ejaculation.

Retrograde ejaculation occurs when semen which normally gets ejaculated via the urethra, is redirected to the urinary bladder. This happens because generally the sphincter of the bladder contracts before ejaculation forcing the semen to exit via the urethra. When the bladder sphincter does not function properly, retrograde ejaculation occurs.

Although retrograde ejaculation is rare side effect of Risdone (Risperidone); a few cases have been reported all over world. If your problem started after starting these medications, especially 'Risdone' than yes, this might be the side effect of it. Often such side effects are temporary and should resolve in some days.

I suggest you these two measures:

•     Do not stop your medicine yourself. Otherwise your symptom may return. You need replacement of drug and not complete avoidance of Risdone.
•     Inform about this to your psychiatrist so that he can change your medicine.

My final message to you is Worry less; Seek consultation to change medicine as early as possible.

Hope this answers your query. In case of any doubt, I will be available for follow ups.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor